Jump to content
CrazyBoards.org

Recommended Posts

So.... lately I've been having quite disturbing hallucinations and voices during the middle of the day until I take a prn of haldol, or until I take my night dose of my meds... and I get up in the morning... I'm up.... the morning dose does its duty for about 5-6 hours... and then I fall back into hallucinations.... they are really freaking me out... and i'm pretty parinoid all the time... I'm on 80mg Geodon Morning and Evening (suppertime) and Haldol 5mg Morning and Bedtime. Just frustrated. Can haldol be increased to TID?

Link to comment
Share on other sites

I don't know about the Haldol but I think this is a sign your dosages aren't high enough, and if you are going to make med changes you need to see a pdoc.

Link to comment
Share on other sites

Yeah...

You need to tell your doctor that you feel the need to take it every day, since it is not the intention of the prescription.

I don't know if it is necessarily that the doses are high enough, maybe the med just isn't the right one.

Either way, aren't you running out?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...